# SDR UALA2010111104186

- Difficulty date: November 10, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 43,131 hours, 16,986 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON RT OTBD FLAP. DENT IS 2"W X 3.4"L X .0625 DEEP.  LOCATED 2" FWD OF TRAILING EDGE. CLEANED & INSPECTED DENT. NO CRACKS FOUND. APPLIED 3 LAYERS OF SPEED TAPE. ACCOMPLISHED CHECK. FOUND OKAY.
